Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Cobordism of regular $O\left( n \right)$-manifolds


Authors: Connor Lazarov and Arthur Wasserman
Journal: Bull. Amer. Math. Soc. 75 (1969), 1365-1368
DOI: https://doi.org/10.1090/S0002-9904-1969-12424-9
MathSciNet review: 0254857
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Boardman, Stable homotopy theory, Chapter 5, Mimeographed notes, Warwick University, Coventry, England.
  • 2. P. E. Connor and E. E. Floyd, Differentiable periodic maps, Academic Press, New York, 1964.
  • 3. K. Jänich, On the classification of O(n)-manifolds, Math. Ann. 176 (1968), 53-76. MR 226674
  • 4. A. Wasserman, Cobordism of group actions, Bull. Amer Math. Soc. 725 (1966), 866-869. MR 231388


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12424-9

American Mathematical Society